IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Some Notes on Pseudorandom Binary Sequences Derived from Fermat-Euler Quotients
Zhifan YEPinhui KEShengyuan ZHANGZuling CHANG
Author information
JOURNALS RESTRICTED ACCESS

2015 Volume E98.A Issue 10 Pages 2199-2202

Details
Abstract

For an odd prime p and a positive integer r, new classes of binary sequences with period pr+1 are proposed from Euler quotients in this letter, which include several known classes of binary sequences derived from Fermat quotients and Euler quotients as special cases. The advantage of the new constructions is that they allow one to choose their support sets freely. Furthermore, with some constrains on the support set, the new sequences are proved to possess large linear complexities under the assumption of 2p-1 ≢ 1 mod p2.

Information related to the author
© 2015 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top